Contractions of convex sets
Author: Robert E. Jamison
Journal: Proc. Amer. Math. Soc. 62 (1977), 129-130
MSC: Primary 52A05; Secondary 02H25
MathSciNet review: 0428195
Abstract: In this paper it is shown that, in a vector space over any ordered field, a noninfinitesimal contraction of a convex set K can be written as an intersection of translates of K.
Keywords: Contraction, convex set, intersection theorem, ordered field, translation, vector space
Article copyright: © Copyright 1977 American Mathematical Society